# SDR CALA2024031100687

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 85,260 hours, 10,040 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 76747772MLG
- Part serial: 0563
- Condition: Missing
- Location: Nr 10 Mlg
- Part time: 6,098 hours, 820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

PDA 1 #10 MLG WHEEL ASSY FELL OFF ON TAKEOFF.  ACCOMPLISHED CONDITIONAL INSPECTION FOR PART DEPARTED AIRPLANE IN REF TO AMM 05-51-59. NO DEFECTS NOTED CONDITIONAL INSPECTION WAS ACCOMPLISHED IN REF TO AMM 05-51-59. PARTS TRANSACTION UPDATE R & R #10 TIRE REF AMM 32-45-01-000-801/400-801.   NEED TO REMOVE LEFT MAIN LANDING GEAR AFT AXLE REF LP 7287782 REMOVED LEFT MAIN LANDING GEAR AFT AXLE REF AMM REF AMM TASK 32-11-26-000-803.   INSTALLED LFT MAIN LANDING GEAR AFT AXLE REF AMM TASK 32-11-26-4 00-803 UPTO STEP F10(G) AXLE, MLG, ASSY OFF 27-3211-9-0022 0404 ON 0000 AXLE, MLG, ASSY OFF 27-3211-9-0022 0404 ON 27-3211-9-0032 0123 C/W INSTALLATION CHECK REF ASMM TASK 32-11-26-400-803.   BRAKE ASSY FOR MAINTENANCE IN REF TO AMM 32-45-07 C/BS PULLED AND COLLARD IN REF TO AMM 32-45-07 C/W BRAKE ROD INSTALLATION IDT, VERIFIED PIN PROPERLY INSTALLED. BRAKE WAS REMOVED, INSTALLED NEW BRAKE ASSY REF AMM 32-45-07 COMPLETED TO STEP H (19) IDT REQ INSP BRAKE ROD ASSY REF GMM 09-10-05 CHAPTER 32 (B).   MAINT TURN OVER VERBAL GIVEN "BRAKE ASSY REQS OPS CHK.
